MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS SYPHILIS; ENZYME LINKED IMMUNOABSORPTION ASSAY, TREPONEMA PALLIDUM

ROCHE DIAGNOSTICS ELECSYS SYPHILIS; ENZYME LINKED IMMUNOABSORPTION ASSAY, TREPONEMA PALLIDUM
Catalog Number 06923348190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the e601 analyzer is (b)(6).Calibration and controls were acceptable.The investigation is ongoing.Medwatch field e1.Initial reporter email address was provided (b)(6).
 
Event or Problem Description
The initial reporter stated they received a false negative result for one patient sample tested with elecsys syphilis on a cobas 6000 e601 module.No questionable results were reported outside of the laboratory.The values measured with the elecsys syphilis assay did not match the patient's clinical diagnosis.The patient sample resulted in a syphilis value of 0.133 coi (non-reactive).The sample was repeated and the result was still negative.Elisa testing performed on the patient sample resulted in a value of 18.67 (reactive with cutoff of 0.14).No units of measure were provided for the method.Immunochromatography test strips, tppa, and rpr testing performed on the patient were all positive.
 
Additional Manufacturer Narrative
A sample from the patient was provided for investigation.The results obtained by the customer could be reproduced.A single antigen analysis for igm and igg specific antibodies with an in-house test showed no reactivity.Fujirebio immunoblot innolia testing of the sample was negative with no visible bands.Based on the investigation, the patient sample is considered correctly non-reactive with the elecsys syphilis assay.The investigation did not identify a product issue.The product performs within specifications.

Brand Name
ELECSYS SYPHILIS
Common Device Name
ENZYME LINKED IMMUNOABSORPTION ASSAY, TREPONEMA PALLIDUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19527817
Report Number1823260-2024-01755
Device Sequence Number18036163
Product Code LIP
UDI-Device Identifier04015630934881
UDI-Public04015630934881
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K160910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number06923348190
Device Lot Number737361
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERAZOSIN HYDROCHLORIDE TABLETS; VERAPAMIL HYDROCHLORIDE TABLETS
Patient Age36 YR
Patient SexMale